# SDR DXTA2014040405713

- Difficulty date: April 3, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 5,423 hours, 3,607 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  INDICATED GREEN WITH RED UNLOCK ILLUMINATED.  LOWERED HANDLE GEAR INDICATED ALL THREE GREEN WITH NO RED UNLOCK, LANDED NORMALLY.  JACKED AIRCRAFT, RAN GEAR NUMEROUS TIMES, COULD NOT DUPLICATE. CLEANED UP LOCK SWITCHES AND LUBRICATED. CLEANED AND LUBRICATED DOWN LOCK SWITCHES. CHECKED SWITCH RIGGING. RIG CHECK GOOD. CHECKED NOSE STRUT SERVICE, STRUT SERVICE GOOD. REF CE-680 MM 20-00-0. AND 32-20-00.
